Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 15, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Dec 6, 2007, 2:12 PM MST. It took effect at Dec 7, 2007, 11:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2007, 2:12 PM MST (21:12 UTC)
- In effect from
- Dec 7, 2007, 11:00 AM MST
- Expired
- Dec 8, 2007, 12:00 AM MST
- In force
- 13 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 062112 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 212 PM MST THU DEC 6 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT FOR NORTHERN GREENLEE COUNTY... AZZ019-070515- /O.NEW.KTWC.WI.Y.0015.071207T1800Z-071208T0700Z/ NORTHERN GREENLEE COUNTY- 212 PM MST THU DEC 6 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT. STRONG LOW PRESSURE WILL BEGIN TO MOVE THROUGH NEVADA DURING THE DAY ON FRIDAY. AS IT DOES SO...THE COLD FRONT ASSOCIATED WITH THIS STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO NORTHERN GREENLEE COUNTY...ESPECIALLY IN THE AREA OF THE WHITE MOUNTAINS. SUSTAINED WIND SPEEDS IN EXCESS OF 30 MPH AND GUSTS AROUND 40 MPH CAN BE EXPECTED THROUGHOUT THE DAY FRIDAY. IN ADDITION...SNOWFALL IS EXPECTED TO BEGIN OVER THE ADVISORY AREA FRIDAY EVENING. GIVEN THE WIND SPEEDS EXPECTED...SOME AREAS MAY SEE PERIODS OF LOW VISIBILITY AS WELL AS BLOWING AND DRIFTING SNOW. CAUTION IS STRONGLY ENCOURAGED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
4 follow-up statements
000 WWUS75 KTWC 070342 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 842 PM MST THU DEC 6 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT FOR NORTHERN GREENLEE COUNTY... AZZ019-071100- /O.CON.KTWC.WI.Y.0015.071207T1800Z-071208T0700Z/ NORTHERN GREENLEE COUNTY- 842 PM MST THU DEC 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT... STRONG LOW PRESSURE WILL BEGIN TO MOVE THROUGH NEVADA DURING THE DAY ON FRIDAY. AS IT DOES SO...THE COLD FRONT ASSOCIATED WITH THIS STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO NORTHERN GREENLEE COUNTY...ESPECIALLY IN THE AREA OF THE WHITE MOUNTAINS. SUSTAINED WIND SPEEDS IN EXCESS OF 30 MPH AND GUSTS AROUND 40 MPH CAN BE EXPECTED THROUGHOUT THE DAY FRIDAY. IN ADDITION...SNOWFALL IS EXPECTED TO BEGIN OVER THE ADVISORY AREA FRIDAY EVENING. GIVEN THE WIND SPEEDS EXPECTED...SOME AREAS MAY SEE PERIODS OF LOW VISIBILITY AS WELL AS BLOWING AND DRIFTING SNOW. CAUTION IS STRONGLY ENCOURAGED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 071007 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 307 AM MST FRI DEC 7 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT FOR NORTHERN GREENLEE COUNTY... AZZ019-072200- /O.CON.KTWC.WI.Y.0015.071207T1800Z-071208T0700Z/ NORTHERN GREENLEE COUNTY- 307 AM MST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT MST TONIGHT... A LOW PRESSURE AND ASSOCIATED COLD FRONT WILL BRING STRONG WINDS TO NORTHERN GREENLEE COUNTY...ESPECIALLY IN THE AREA OF THE WHITE MOUNTAINS. SUSTAINED WIND SPEEDS IN EXCESS OF 30 MPH AND GUSTS AROUND 40 MPH CAN BE EXPECTED TODAY AND THIS EVENING. IN ADDITION...SNOWFALL IS EXPECTED TO BEGIN OVER THE ADVISORY AREA BY THE EVENING HOURS. GIVEN THE WIND SPEEDS EXPECTED...SOME AREAS MAY SEE PERIODS OF LOW VISIBILITY AS WELL AS BLOWING AND DRIFTING SNOW. CAUTION IS STRONGLY ENCOURAGED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 072015 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 115 PM MST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT FOR ELEVATIONS ABOVE 7000 FEET IN NORTHERN GREENLEE COUNTY... AZZ019-080700- /O.CON.KTWC.WI.Y.0015.000000T0000Z-071208T0700Z/ NORTHERN GREENLEE COUNTY- 115 PM MST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT ABOVE 7000 FEET... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT FOR ELEVATIONS ABOVE 7000 FEET. A COLD FRONT ASSOCIATED WITH STRONG LOW PRESSURE WILL PASS THROUGH THE ADVISORY AREA BY THIS EVENING. STRONG AND GUSTY WINDS WILL CONTINUE AS THIS FRONT APPROACHES AND PASSES THROUGH THE AREA. SUSTAINED WINDS IN EXCESS OF 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON INTO THE EVENING HOURS BEFORE BEGINNING TO TAPER OFF AROUND MIDNIGHT TONIGHT. IN ADDITION...SNOWFALL IS EXPECTED TO START OVER THE ADVISORY AREA BY MID EVENING. GIVEN THE WIND SPEEDS EXPECTED...SOME AREAS MAY SEE PERIODS OF LOW VISIBILITY AS WELL AS BLOWING AND DRIFTING SNOW. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 080701 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1201 AM MST SAT DEC 8 2007 AZZ019-080815- /O.EXP.KTWC.WI.Y.0015.000000T0000Z-071208T0700Z/ NORTHERN GREENLEE COUNTY- 1201 AM MST SAT DEC 8 2007 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MST TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MST TONIGHT. WINDS CONTINUED TO DIMINISH IN SPEED LATE THIS EVENING. THUS...THE WIND ADVISORY WILL EXPIRE ON TIME AT MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 6, 2:10 PM MST, 2 minutes earlier.
Area forecast discussion, Dec 6, 2:10 PM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 210 PM MST THU DEC 6 2007 .SYNOPSIS...TROUGH DEVELOPING OVER THE WEST WITH A COLDER AIR MASS MOVING INTO SOUTHEASTERN ARIZONA LATE FRIDAY AFTERNOON AND SATURDAY. THE MOST NOTABLE WEATHER CHANGE WILL BE COOLER TEMPERATURES WITH SUNDAY BEING ABOUT 15 DEGREES COOLER THAN TODAY. ADDITIONALLY EXPECT SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS LATE FRIDAY THROUGH THE WEEKEND. THIS UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT WEEK AS SEVERAL DISTURBANCES MOVE ACROSS THE SOUTHWEST. && .DISCUSSION...TWO PRIMARY DISTURBANCES MOVING THROUGH SOUTHEASTERN ARIZONA. THE FIRST ONE TOMORROW AFTERNOON THROUGH SATURDAY MORNING AND SECOND ONE LATE SUNDAY MORNING THROUGH EARLY MONDAY. BOTH SYSTEMS WILL HAVE SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS. THE FIRST SYSTEM WILL COOL US DOWN FROM OUR ABOVE NORMAL TEMPERATURES AND MAKE FRIDAY A BREEZY TO WINDY DAY. THE SECOND SYSTEM WILL HELP MAINTAIN THE UNSETTLED WEATHER PATTERN AND DIG THE COLDER AIR FURTHER SOUTH. BOTH OF THESE SYSTEMS HAVE MUCH LESS MOISTURE AND ARE MUCH COLDER THAN THE STORM LAST WEEKEND. THE MODELS HAVE HAD DIFFICULTY PINNING DOWN THE EXACT PATH OF THE FIRST SYSTEM. CURRENTLY SURFACE PRESSURE FALLS ARE GREATEST IN SOUTHERN ARIZONA WHICH HELPS SUPPORT A TRACK NEAR THE UTAH ARIZONA BORDER. THE LATEST MODELS DEPICT THIS TRACK TOO SO THE CURRENT FORECASTS ARE BASED ON THIS ASSUMPTION. THE SUNDAY SYSTEM TRACKS MUCH FURTHER SOUTH THROUGH SOUTHERN ARIZONA AND WILL DEFINITELY CONTINUE THIS COOL STORMY PATTERN THROUGH EARLY NEXT WEEK. A WIND ADVISORY AND SNOW ADVISORY ARE BEING ISSUED FOR NORTHERN GREENLEE COUNTY ABOVE 7000 FEET ON FRIDAY. WINDS WILL BE STRONG AT MOST LOCATIONS ON FRIDAY...BUT APPEAR TO ONLY HIT ADVISORY CRITERIA IN THE WHITES. ADDITIONALLY SINCE THE STORM TRACK IS THROUGH THE NORTHERN PORTION OF THE STATE...ONLY EXPECT THE WHITE MOUNTAINS TO GET ENOUGH SNOW FOR ADVISORY CRITERIA. WILL LIKELY SEE SOME WHITE ON THE CATALINA... PINALENO AND SANTA RITA MOUNTAINS BY LATE SATURDAY...BUT DONT EXPECT OVER 4 INCHES ACCUMULATION IN A 12 HOUR PERIOD. && .AVIATION...VFR CONDITIONS WILL PREVAIL TONIGHT WITH SCATTERED HIGH LEVEL CLOUDS THICKENING THROUGH FRIDAY. SOUTHWEST SURFACE WINDS 8 TO 12 KTS EXPECTED THROUGH THE NIGHT INCREASING FROM 18 TO 22 KTS FRIDAY AFTERNOON. RAIN SHOWERS WITH 5K FT CEILINGS AT ALL TAF SITES BY SATURDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON FRIDAY THROUGH MIDNIGHT FRIDAY ABOVE 7000 FEET IN GREENLEE COUNTY ZONE 19. SNOW ADVISORY FROM 5PM FRIDAY TO 5 AM SATURDAY ABOVE 7000 FEET IN GREENLEE COUNTY ZONE 19. WEATHER.GOV/TUCSON GWS
Hazardous weather outlook, Dec 6, 6:22 AM MST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 622 AM MST THU DEC 6 2007 AZZ033-071200- TUCSON METRO/MARANA/GREEN VALLEY- 622 AM MST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PIMA COUNTY IN SOUTHEAST ARIZONA .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS A STORM SYSTEM MOVES INTO NEVADA ON FRIDAY...THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY AFTERNOON INTO FRIDAY NIGHT. LIGHT TO MODERATE RAIN WILL BE ASSOCIATED WITH THIS FRONT ALONG WITH GUSTY WINDS. THE SNOW LEVEL WILL BE LOWERING TO AROUND 7000 FEET WITH 3 TO 5 INCHES POSSIBLE BY SATURDAY MORNING. IT WILL ALSO BE VERY WINDY ABOVE 7000 FEET AND COMBINED WITH THE FALLING SNOW LOW VISIBILITIES ARE A POSSIBILITY FOR MOTORIST TRAVELING ON CATALINA HIGHWAY. UNSETTLED WEATHER WILL CONTINUE THIS WEEKEND AND INTO EARLY NEXT WEEK. ADDITIONAL SNOW ACCUMULATIONS IS LIKELY IN THE MOUNTAINS...BUT AT THIS TIME A TOTAL CANT BE MADE DUE TO UNCERTAINTIES IN STORM TRACKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-071200- NORTHERN GREENLEE COUNTY- 622 AM MST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN GREENLEE COUNTY OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS A STORM SYSTEM MOVES INTO NEVADA ON FRIDAY...THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY. PRECIPITATION WILL START OFF IN THE FORM OF RAIN FRIDAY AFTERNOON BEFORE TURNING TO ALL SNOW FRIDAY NIGHT AS THE SNOW LEVEL LOWERS TO AROUND 7000 FEET. 4 TO 7 INCHES OF NEW SNOW IS POSSIBLE BY SATURDAY MORNING. IT WILL ALSO BE VERY WINDY ABOVE 7000 FEET AND COMBINED WITH THE FALLING SNOW...LOW VISIBILITIES ARE A POSSIBILITY FOR MOTORIST TRAVELING ON STATE HIGHWAY 191. UNSETTLED WEATHER WILL CONTINUE THIS WEEKEND AND INTO EARLY NEXT WEEK. ADDITIONAL SNOW ACCUMULATIONS IS LIKELY...BUT AT THIS TIME A TOTAL CANT BE MADE DUE TO UNCERTAINTIES IN STORM TRACKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-071200- UPPER GILA RIVER VALLEY- 622 AM MST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR GRAHAM COUNTY AND SOUTHERN GREENLEE COUNTY OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS A STORM SYSTEM MOVES INTO NEVADA ON FRIDAY...THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY MORNING. LIGHT TO MODERATE RAIN WILL BE ASSOCIATED WITH THIS FRONT ALONG WITH GUSTY WINDS. THE SNOW LEVEL WILL BE LOWERING TO AROUND 7000 FEET WITH 3 TO 5 INCHES POSSIBLE BY SATURDAY MORNING. IT WILL ALSO BE VERY WINDY ABOVE 7000 FEET AND COMBINED WITH THE FALLING SNOW LOW VISIBILITIES ARE A POSSIBILITY FOR MOTORIST TRAVELING ON STATE ROUTE 366 UP MOUNT GRAHAM. UNSETTLED WEATHER WILL CONTINUE THIS WEEKEND AND INTO EARLY NEXT WEEK. ADDITIONAL SNOW ACCUMULATIONS IS LIKELY IN THE MOUNTAINS...BUT AT THIS TIME A TOTAL CANT BE MADE DUE TO UNCERTAINTIES IN STORM TRACKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ034-035-071200- SANTA CRUZ COUNTY-COCHISE COUNTY- 622 AM MST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SANTA CRUZ AND COCHISE COUNTIES OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS A STORM SYSTEM MOVES INTO NEVADA ON FRIDAY...THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE AREA LATE FRIDAY AFTERNOON INTO SATURDAY MORNING. LIGHT TO MODERATE RAIN WILL BE ASSOCIATED WITH THIS FRONT. IT WILL BE WINDY OUT AHEAD OF THE FRONT FRIDAY AFTERNOON WITH SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH. IF THE CLOUD COVER IS LESS THAN FORECAST THE WIND COULD BE STRONGER. UNSETTLED WEATHER WILL CONTINUE THIS WEEKEND AND INTO EARLY NEXT WEEK. SNOW ACCUMULATIONS ARE LIKELY IN THE MOUNTAINS...BUT AT THIS TIME A TOTAL CANT BE MADE DUE TO UNCERTAINTIES IN STORM TRACKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 2:25 PM MST | Snow Advisory | TWC | 52 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.